# SDR MALA954404

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410025009
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN CKB, THE LEFT EXHAUST FINGERNAIL WAS FOUND TO HAVE THE DOVETAIL SUPPORT ANGLES AND THE LEFT AND RIGHT SIDE SKINS CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING THE TOP HALF RING IAW WVAC EO-DHC-8-93-07 REVISION A.  (W)
